# SDR AALA202504014663

- Difficulty date: December 19, 2024
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 20,717 hours, 9,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LARGE CRACK ON AFT ENTRY DOOR JUST ABOVE SLIDE COVER, LEFT SIDE. VERIFIED INTERAL LINING PANEL IS CRACKED BEHIND SLIDE COVER ON AFT LEFT HAND ENTRY DOOR.   ACCOMPLISHED REPAIR OF AFT ENTRY DOOR LINER. PER AARD 52-11-31-2.
